Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Itchy Palms And Soles As ARS Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Gynecological Problems

...disappears after 2-6 weeks. Within one week to six months after the sore heals, symptoms of secondary syphilis may occur. These symptoms include swollen lymph glands, a rash especially noticeable on the palms of the hands and soles of the feet, and painless sores on various parts of the body. Having syphilis can make you more likely to transmit HIV if you are already HIV positive, and you are more likely to contract HIV from a partner who...
Ask the Experts

Still terrified about ARS symptoms.

Hi Dr. Bob, I wrote to you earlier "Very worried about ARS symptoms." and I would like to thank you for your quick response. I went to see my Dr. again 2 weeks after exposure because I was still very worried. He checked my tongue which was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...a few questions: 1) I know an HIV test at 1 week after exposure is not conclusive at all, but can I take any solace out of it? Is it indicative of anything at all or completely useless? 2) Can ARS symptoms in the mouth (redness on sides of tongue... Read more »

Haven't found a case like mine

I'm worried, sad and angry with this situation that wasnt caused at all by me, but for the stupidness of a friend of an ex friend. To not make it much larger, the day we met after some silly games, we decided to have mutual oral sex, and not...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...concerned about and that your symptoms were due to "stress and anxiety." From your detailed description ("neon colored" poop!?!) I have no doubt that you are being hypervigilant about your symptoms and that you are indeed anxious. Your overall... Read more »

Allergy

I have tested hiv neg. four years to exposure.But for the past one-half year i have had heightened response to the environmental allergens. symptoms: severe itching in the foot and sole area. Is this due to hiv?Is there a solution to this...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
You need to pursue alternative diagnoses. Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo after getting the mild assurance of a 25 day woo hoo after "low risk" one night unproteceted oral and topping non insertive anal frottage with another...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...symmetric (affecting both sides of the body equally), located on the face and body, but also possibly the arms, legs, palms, and soles. Other possible skin rashes reported during primary infections include "roseola-like" rashes, urticaria... Read more »
Articles
Test Positive Aware Network

Emtriva

...HIV/HBV has occurred when Emtriva was discontinued (see tips). Skin discoloration (darkening of the skin on the palms and the soles of the feet) can occur, but is generally mild and without other symptoms. Rare but potentially serious toxicity... Read more »
Test Positive Aware Network

Rescriptor

...effects and toxicity: Most common side effects include headache, nausea, vomiting, diarrhea, fatigue, elevated liver enzymes, and itchy skin or rash. A serious side effect of the NNRTI class is rash, which can be life-threatening. Most rashes... Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...a week to a 2-inch square area. Then the area was bandaged and kept dry for 10 hours. After the first skin response (a red, itchy rash), the strength of the DNCB solution was lowered. Instructions for using DNCB originally provided by DNCB Now!... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...symptoms you might get if you have another type of viral infection, such as the flu. Symptom Possible Symptom of Flu? Possible Symptom of Acute HIV? Fever Yes Yes Chills Yes Yes Night sweats Yes Yes Rashes Yes ... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was Read more »

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 1 Reply
...Hi all, my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution Read more »

Am I Infected

Posted by delhiguy, 3 Replies
...Week i,e. Monday I was feeling Perfect with no HOT COLD Flushes and No Dizziness. So my concern is Was it Sero Conversion Time?? Now at the end of 4th week i developed some Pinkish Pimple like Rashes in middle of my chest which are like spreading... Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
...ARS-list (except fever) ... These include : Urticaria ( after 2 weeks) Memory loss Rashes all over my body, including palms and soles Gingivitis ( as diagnosed by my dentist) Bleeding gums Itchyness stiffness of hands burning/cold hands/feet... Read more »